Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 174, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 27, 2016, 3:13 PM EDT for 5 counties in Ohio. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2016, 3:13 PM EDT (19:13 UTC)
- Expired
- Aug 27, 2016, 4:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Champaign County, OH, Clark County, OH, Greene County, OH, Miami County, OH, Montgomery County, OH
The radar
The Cincinnati radar (KILN), 75 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 3:18 PM EDT | TSTM WND DMG | West Milton, OH | NUMEROUS LARGE BRANCHES AND WIRES DOWN. |
| Aug 27, 3:20 PM EDT | TSTM WND GST 58 | Kffo Wright-Patt Afb, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1019 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
917
WUUS51 KILN 271913
SVRILN
OHC021-023-057-109-113-272000-
/O.NEW.KILN.SV.W.0174.160827T1913Z-160827T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
313 PM EDT SAT AUG 27 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
MIAMI COUNTY IN WEST CENTRAL OHIO...
SOUTHWESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
CLARK COUNTY IN WEST CENTRAL OHIO...
NORTHERN GREENE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 400 PM EDT.
* AT 313 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIPP CITY...
MOVING NORTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
DAYTON...SPRINGFIELD...KETTERING...BEAVERCREEK...HUBER HEIGHTS...
FAIRBORN...XENIA...TROY...TROTWOOD...PIQUA...VANDALIA...
ENGLEWOOD...TIPP CITY...BELLBROOK...NEW CARLISLE...WEST MILTON...
OAKWOOD...YELLOW SPRINGS...WRIGHT-PATTERSON AFB AND NORTHRIDGE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 27 AND 61.
I-75 IN OHIO BETWEEN MILE MARKERS 52 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4019 8422 4019 8411 4012 8385 3984 8364
3960 8406 3995 8443 3998 8443 4020 8425
4020 8422
TIME...MOT...LOC 1913Z 229DEG 22KT 3993 8425
HAIL...<.75IN
WIND...70MPH
$$
KURZ4 follow-up statements
214
WWUS51 KILN 271926
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT SAT AUG 27 2016
OHC021-023-057-109-113-272000-
/O.CON.KILN.SV.W.0174.000000T0000Z-160827T2000Z/
MONTGOMERY OH-MIAMI OH-CHAMPAIGN OH-CLARK OH-GREENE OH-
326 PM EDT SAT AUG 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN MONTGOMERY...MIAMI...SOUTHWESTERN CHAMPAIGN...CLARK
AND NORTHERN GREENE COUNTIES...
AT 325 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TIPP CITY...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DAYTON...SPRINGFIELD...BEAVERCREEK...HUBER HEIGHTS...FAIRBORN...
XENIA...TROY...PIQUA...VANDALIA...TIPP CITY...NEW CARLISLE...
WEST MILTON...YELLOW SPRINGS...WRIGHT-PATTERSON AFB...NORTHRIDGE...
CEDARVILLE...ENON...ST.
PARIS...WILBERFORCE AND BROWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4019 8411 4012 8385 3984 8364 3962 8402
3985 8414 3994 8437 4006 8430 4019 8422
TIME...MOT...LOC 1925Z 229DEG 22KT 3998 8417
HAIL...<.75IN
WIND...60MPH
$$
KURZ423
WWUS51 KILN 271935
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT SAT AUG 27 2016
OHC113-271944-
/O.CAN.KILN.SV.W.0174.000000T0000Z-160827T2000Z/
MONTGOMERY OH-
335 PM EDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4019 8411 4012 8385 3984 8364 3965 8397
3990 8405 3997 8428 4019 8420
TIME...MOT...LOC 1934Z 229DEG 22KT 4002 8411
$$
OHC021-023-057-109-272000-
/O.CON.KILN.SV.W.0174.000000T0000Z-160827T2000Z/
MIAMI OH-CHAMPAIGN OH-CLARK OH-GREENE OH-
335 PM EDT SAT AUG 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EASTERN MIAMI...SOUTHWESTERN CHAMPAIGN...CLARK AND NORTHERN
GREENE COUNTIES...
AT 334 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIPP CITY...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...FAIRBORN...XENIA...TROY...PIQUA...TIPP CITY...
NEW CARLISLE...YELLOW SPRINGS...WRIGHT-PATTERSON AFB...NORTHRIDGE...
CEDARVILLE...ENON...ST. PARIS...WILBERFORCE...BROWN...
CHRISTIANSBURG...NORTH HAMPTON...FLETCHER...
TREMONT CITY AND DONNELSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4019 8411 4012 8385 3984 8364 3965 8397
3990 8405 3997 8428 4019 8420
TIME...MOT...LOC 1934Z 229DEG 22KT 4002 8411
HAIL...<.75IN
WIND...60MPH
$$
KURZ900
WWUS51 KILN 271946
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT SAT AUG 27 2016
OHC057-109-271955-
/O.CAN.KILN.SV.W.0174.000000T0000Z-160827T2000Z/
MIAMI OH-GREENE OH-
346 PM EDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MIAMI AND NORTHERN
GREENE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 4012 8385 3984 8364 3978 8374 3979 8374
3980 8383 3982 8383 3983 8392 3983 8394
3984 8394 3985 8400 3986 8404 3989 8405
4014 8403 4014 8398
TIME...MOT...LOC 1945Z 222DEG 26KT 4000 8381
$$
OHC021-023-272000-
/O.CON.KILN.SV.W.0174.000000T0000Z-160827T2000Z/
CHAMPAIGN OH-CLARK OH-
346 PM EDT SAT AUG 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHWESTERN CHAMPAIGN AND CLARK COUNTIES...
AT 345 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPRINGFIELD...
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...NEW CARLISLE...NORTHRIDGE...ENON...ST. PARIS...
CHRISTIANSBURG...NORTH HAMPTON...TREMONT CITY...DONNELSVILLE...
CLIFTON...PARK LAYNE...SPRINGFIELD MUNICIPAL AIRPORT...PITCHIN...
HOLIDAY VALLEY...GREEN MEADOWS...DIALTON...
STATE ROUTE 41 AT STATE ROUTE 235...MEDWAY...
CRYSTAL LAKES AND SNYDERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4012 8385 3984 8364 3978 8374 3979 8374
3980 8383 3982 8383 3983 8392 3983 8394
3984 8394 3985 8400 3986 8404 3989 8405
4014 8403 4014 8398
TIME...MOT...LOC 1945Z 222DEG 26KT 4000 8381
HAIL...<.75IN
WIND...60MPH
$$
KURZ113
WWUS51 KILN 271955
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT SAT AUG 27 2016
OHC021-023-272004-
/O.EXP.KILN.SV.W.0174.000000T0000Z-160827T2000Z/
CHAMPAIGN OH-CLARK OH-
355 PM EDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHAMPAIGN AND
CLARK COUNTIES WILL EXPIRE AT 400 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR NORTHEAST
CLARK AND CHAMPAIGN COUNTIES UNTIL 430 PM EDT.
LAT...LON 4012 8385 3984 8364 3978 8374 3979 8374
3980 8383 3982 8383 3983 8392 3983 8394
3984 8394 3985 8400 3986 8404 3989 8405
4014 8403 4014 8398
TIME...MOT...LOC 1952Z 229DEG 22KT 4000 8381
$$
KURZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:00 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 27, 2:00 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 200 PM EDT SAT AUG 27 2016 .SYNOPSIS... Very warm and humid conditions will continue through the weekend. In the very warm and humid airmass, a few afternoon thunderstorms will be possible today mainly across the west. By Sunday into Monday, several weak upper level disturbances will provide a little better chance for a few showers and thunderstorms in the area. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A couple weak mid level shortwaves will round the periphery of an upper level high centered over the Mid-Atlantic, lifting northeast across Indiana and northwest Ohio today. These along with an axis of surface convergence across the western FA will serve as the focus for shower and thunderstorm development mainly this afternoon. A pretty tight PWAT gradient is in place along the IN/OH border this morning, but models are showing a surge in moisture across our northwest this afternoon with PWATs there climbing above 2 inches. With plenty of insolation this morning, moderate instability is expected to develop across our west by this afternoon. Given 20-30 knots of 0-6km shear, cannot rule out an isolated stronger storm but it appears overall severe potential will be limited by lack of significant forcing. Have bumped PoPs up to chance across our west and also increased cloud cover there, which translated into slightly cooler afternoon highs northwest of I-71. Other concern this afternoon will be the heat and humidity. Highs will range from upper 80s in the northwest to mid 90s in the southeast. Combined with dewpoints in the lower 70s, heat indicies will likely flirt with advisory criteria in the south for a few hours this afternoon. A few locations may briefly exceed 100, but felt it will be limited enough to forego an advisory. Continued mention of the heat threat in an SPS and the HWO. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... Nearly stationary elongated mid level ridge remains centered to our se with a shortwave moving thru the Great Lakes, tonight/Sunday. Moderate instby develops during the afternoon with a weak boundary dropping south into the Ohio Valley. Have low chance pops across the entire region with the best likelihood for convection across the north. Very warm readings expected again on Sunday with highs from the upper 80s nw to the lower/middle 90s se. Mid and upper 90s heat indices expected again Sunday afternoon. Surface high pressure to build acrs the Great Lakes Monday where mid level westerlies will exist. Meanwhile, e-w elongated mid level ridge will stretch from the Central Plains thru the Tn Valley and Del Mar Va. Weak boundary across the south may lead to isold convective development across the south Monday afternoon. Have limited pops to slight chance. Highs in the upper 80s to lower 90s will result in heat indices in the mid/upr 90s across the southern half of ILN/s FA. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... The proximity of a weak and somewhat nebulous surface boundary over the region through early Wednesday will continue to necessitate the potential for diurnally driven thunderstorm activity peaking in the late day in a continued humid airmass. Upper level high over the southeastern U.S. will flatten out and retrograde into the Arklatex region as northwest flow sets up over the northeastern U.S. with ridging in the Great Plains. The northwest flow will help push a surface front through the Ohio Valley on Wednesday, ushering in another welcome dry and cooler period to start out September. Highs in the upper 80s to around 90 will be found Monday and Tuesday, drop into the 80s Wednesday and be a more pleasant low to mid 80s for the end of the week. Min temps in the upper 60s to lower 70s Monday and Tuesday will drop into the lower 60s by weeks end. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... A line of convection will continue to progress northeastward over the next few hours and is expected to affect mainly the western terminals. MVFR to IFR vsbys and ceilings will be possible with the stronger storms along with a wind shift to the W/NW. There is lower confidence on whether the storms will hold together to reach the Columbus terminals later this afternoon, as models remain split on this possibility. Regardless, expect the convection to diminish by early evening as instability wanes. With plenty of low level moisture in place, light winds, and skies becoming partly cloudy to mostly clear, br will be possible overnight, especially at KCVG/KLUK/KILN. Weak high pressure over the region will cause winds to become more northerly overnight into Sunday. A weak boundary dropping down from the north will allow for another chance of showers and storms Sunday afternoon, but being so late in the period have not included this in the TAFs. OUTLOOK...Thunderstorms possible through Wednesday...mainly in the afternoon and evening. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...Kurz SHORT TERM...AR LONG TERM...Franks AVIATION...Kurz
Hazardous weather outlook, Aug 27, 2:56 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 256 PM EDT SAT AUG 27 2016 KYZ090>100-OHZ073-077>082-088-281900- GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 256 PM EDT SAT AUG 27 2016 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON. IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE REGION THROUGH THE EARLY EVENING. BE ALERT TO STATEMENTS AND POSSIBLE WARNINGS FOR STRONG TO SEVERE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON SUNDAY AND MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ066-073>075-080-KYZ089-OHZ070>072-074-281900- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-BUTLER-WARREN- CLINTON-HOCKING- 256 PM EDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON...IN ADDITION...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON SUNDAY AND MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-281900- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- 256 PM EDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED THIS AFTERNOON. IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Aug 27, 2:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
249 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG 4 S MIDDLETOWN 39.44N 84.39W
08/27/2016 BUTLER OH TRAINED SPOTTER
NUMEROUS 3-4 INCH BRANCHES DOWN ON YANKEE ROAD NEAR STATE
ROUTE 63
&&
JGIBSONLocal storm report, Aug 27, 2:51 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
251 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST KMWO MIDDLETOWN APT 39.53N 84.40W
08/27/2016 M44 MPH BUTLER OH AWOS
&&
JGIBSONSpecial weather statement, Aug 27, 2:53 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
253 PM EDT SAT AUG 27 2016
KYZ092-093-096-OHZ071-072-077>079-271930-
CAMPBELL KY-PENDLETON KY-KENTON KY-HAMILTON OH-CLINTON OH-WARREN OH-
CLERMONT OH-BROWN OH-
253 PM EDT SAT AUG 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN KENTON...
NORTHERN PENDLETON...CAMPBELL...SOUTHEASTERN WARREN...SOUTHWESTERN
CLINTON...CLERMONT AND NORTHWESTERN BROWN COUNTIES UNTIL 330 PM
EDT...
AT 252 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR LOVELAND TO 6 MILES EAST OF CRITTENDEN...MOVING
EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN.
LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...MILFORD...BLANCHESTER...FORESTVILLE...CLARYVILLE...
AMELIA...BETHEL...NEW RICHMOND...WILLIAMSBURG...BATAVIA...
MELBOURNE...WITHAMSVILLE...COLDSTREAM...WOODVILLE...OWENSVILLE...
GOSHEN...NEWTONSVILLE...MIDLAND...MENTOR AND MOSCOW.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3879 8453 3928 8420 3941 8382 3881 8415
3881 8421 3883 8423 3880 8423 3878 8453
TIME...MOT...LOC 1852Z 257DEG 23KT 3925 8423 3881 8450Local storm report, Aug 27, 2:55 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
255 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG WNW GRATIS 39.65N 84.53W
08/27/2016 PREBLE OH AMATEUR RADIO
1 FT DIAMETER TREE SNAPPED AND STRUCK HOUSE
&&
JGIBSONLocal storm report, Aug 27, 2:57 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
257 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG 4 NNE MIDDLETOWN 39.56N 84.33W
08/27/2016 WARREN OH AMATEUR RADIO
2 FT DIAMETER TREE DOWN AT FRANKLIN-TRENTON AND HOBART
&&
JGIBSONLocal storm report, Aug 27, 3:06 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
306 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
08/27/2016 M55 MPH HAMILTON OH ASOS
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:04 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Warren | 116 min |
| Aug 26, 8:13 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 32 min |
| Aug 26, 8:38 PM EDT | Flash Flood Warning | ILN | Butler, Montgomery, Warren | 3 hr |
| Aug 26, 9:15 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Aug 26, 9:20 PM EDT | Special Weather Statement | ILN | Preble | 25 min |
| Aug 26, 9:46 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Aug 27, 1:55 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 35 min |
| Aug 27, 2:00 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 30 min |
| Aug 27, 2:09 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Aug 27, 2:15 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 45 min |
| Aug 27, 2:28 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 47 min |
| Aug 27, 2:36 PM EDT | Heat Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland, Pike and 2 more | 3 hr |
| Aug 27, 2:41 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Aug 27, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Darke, Greene, Miami, Montgomery and 2 more | 30 min |
| Aug 27, 2:53 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Aug 27, 3:21 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene | 24 min |
| Aug 27, 3:49 PM EDT | Special Weather Statement | ILN | Champaign, Logan | 26 min |
| Aug 27, 3:51 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Franklin, Logan, Madison, Union | 39 min |
| Aug 27, 4:17 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark | 3 hr |
| Aug 27, 4:29 PM EDT | Special Weather Statement | ILN | Delaware, Union | 31 min |
| Aug 27, 5:13 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| Aug 27, 5:43 PM EDT | Special Weather Statement | ILN | Licking | 17 min |
| Aug 27, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 19 min |
| Aug 27, 6:38 PM EDT | Areal Flood Advisory | ILN | Scioto | 112 min |
| Aug 27, 6:52 PM EDT | Flash Flood Warning | ILN | Scioto | 113 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.